[MaPhySto logo]
Centre for Mathematical Physics and Stochastics
Department of Mathematical Sciences, University of Aarhus

Funded by The Danish National Research Foundation

MPS-misc 1998-2
July 1998

On asymptotics of estimating functions


Michael Sørensen


The asymptotic theory of estimators obtained from estimating functions is reviewed and some new results on the multivariate parameter case are presented. Specifically, results about existence of consistent estimators and about asymptotic normality of these are given. First a very general stochastic process setting is considered. Then it is demonstrated how more specific conditions for existence of consistent and asymptotically normal estimators can be given for martingale estimating functions in the case of observations of a Markov process.

Availability: [ gzipped ps-file ] [ pdf-file ]

[ Help on down-loading/viewing/printing ]

This paper has now been published in Brazilian Journal of Probability and Statistics 13, 111-136 (1999)